# SDR CA001108009

- Difficulty date: October 25, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 17,089 hours
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6896810
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE DECELLED IN-FLIGHT.  INLET FUEL LINE TO FUEL PUMP (P/N 76307-02003-083) HAD WORN A GROOVE ON FUEL PUMP UNION (P/N AN919-19D). THIS  ALLOWED AIR INTO THE FUEL SUPPLY SYSTEM.  FUEL PUMP P/N 6896810 REPLACED.  AN919-10D UNION REPLACED.  ENGINE GROUND RUN AND FLIGHT TESTED,  SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.  (X)
